# SDR COMA0860304

- Difficulty date: June 21, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 20,767 hours, 18,218 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 601R578951
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM DCA TO CVG ACFT WOULD NOT PRESSURIZE, ALSO RECEIVED OVBD COOL CAUTION MSG.  EMERGENCY DECLARED, ACFT DIVERTED TO IAD AND LANDED SAFELY.  REMOVED AND REPLACED PAX DOOR WIRE HARNESS.  (S)
